# SDR QXEA200400297

- Difficulty date: May 2, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 6,374 hours, 7,118 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 301450301
- Part serial: 0154
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 5,986 hours, 6,825 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AMBER NOSE GEAR DOOR LIGHT REMAINED ILLUMINATED. COMPLIED WITH CHECKLIST. AFTER GEAR EXTENSION RED NOSE GEAR AND AMBER LIGHT REMAINED ILLUMINATED. COMPLETED ALTERNATE GEAR EXTENSION CHECKLIST. REMOVED AND REPLACED PSEU. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
